RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 56, Number 5  


Integral theorems for the first passage time of an arbitrary boundary by a compound renewal process
A. A. Borovkov
961
Heights of minor faces in triangle-free $3$-polytopes
O. V. Borodin, A. O. Ivanova
982
Isomorphisms of Sobolev spaces on Carnot groups and quasiconformal mappings
S. K. Vodop'yanov, N. A. Evseev
989
Generalized Hajłasz–Sobolev classes on ultrametric measure spaces with doubling condition
E. V. Gubkina, M. A. Prokhorovich, Ya. M. Radyna
1030
Dimonoids and bar-units
A. V. Zhuchok
1037
On congruences of $m$-groups. II
A. V. Zenkov
1054
Inclusion subgroup functors
X. Yi, S. F. Kamornikov
1057
The area formula for graphs on $4$-dimensional $2$-step sub-Lorentzian structures
M. B. Karmanova
1068
Explicitly solvable optimal discrete models with controlled disbalance of the total mechanical energy for dynamical problems of linear elasticity
A. N. Konovalov, Yu. P. Popov
1092
On the chief factors of maximal parabolic subgroups of twisted classical groups
V. V. Korableva
1100
The Boolean transfer principle for injective Banach lattices
A. G. Kusraev
1111
On the division problem for a tempered distribution that depends holomorphically on a parameter
A. L. Pavlov
1130
Ricci flow on contact manifolds
V. Pirhadi, A. Razavi
1142
On the range of one complex-valued functional
V. A. Pchelintsev, E. A. Pchelintsev
1154
A weakly periodic Gibbs measure for the ferromagnetic Potts model on a Cayley tree
M. M. Rahmatullaev
1163
The morphism property of subelliptic equations on the roto-translation group
M. V. Tryamkin
1171
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019